Delay-dependent exponential H-infinity filtering for discrete-time switched delay systems

Full text for this resource is not available from the Research Repository.

Wang, Dong, Shi, Peng, Wang, Jianliang and Wang, Wei (2012) Delay-dependent exponential H-infinity filtering for discrete-time switched delay systems. International Journal of Robust and Nonlinear Control, 22 (13). pp. 1522-1536. ISSN 1049-8923

Abstract

In this paper, the problem of delay-dependent exponential H ∞ filtering for discrete-time switched delay systems is investigated under average dwell time switching signals. Time delay under consideration is interval time-varying in the states. By introducing a proper factor to construct a novel Lyapunov-Krasovskii function and using average dwell time approach, sufficient conditions for the solvability of this problem, dependent on the upper and lower bounds of time-varying delay, are obtained in terms of linear matrix inequalities. A numerical example is presented to demonstrate the effectiveness of the developed results.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/10408
DOI https://doi.org/10.1002/rnc.1764
Official URL http://onlinelibrary.wiley.com/doi/10.1002/rnc.176...
Subjects Historical > FOR Classification > 1503 Business and Management
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID24947, ResPubID25850, filtering, discrete-time switched system, state delay, average dwell time
Citations in Scopus 86 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login